Differential and Integral Equations

Displacement solutions for time discretization and evolution problem related to minimal surfaces and plasticity: existence, uniqueness and regularity in the one-dimensional case

Thierry Astruc, Françoise Demengel, and Olivier Goubet

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 12, Number 5 (1999), 661-690.

Dates
First available in Project Euclid: 29 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367255390

Mathematical Reviews number (MathSciNet)
MR1697250

Zentralblatt MATH identifier
1014.35049

Subjects
Primary: 35K70: Ultraparabolic equations, pseudoparabolic equations, etc.
Secondary: 34B15: Nonlinear boundary value problems 49N60: Regularity of solutions 74C15: Large-strain, rate-independent theories (including nonlinear plasticity) 74H20: Existence of solutions

Citation

Astruc, Thierry; Demengel, Françoise; Goubet, Olivier. Displacement solutions for time discretization and evolution problem related to minimal surfaces and plasticity: existence, uniqueness and regularity in the one-dimensional case. Differential Integral Equations 12 (1999), no. 5, 661--690. https://projecteuclid.org/euclid.die/1367255390


Export citation